# SDR AUS20040443

- Difficulty date: May 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 98010903
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT OB TRAILING EDGE FLAP INDICATOR FAILED.
